# SDR WRXR20250505006

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 OBLONG HOLES. (1)AT STA. #30 18 INCHES AFT OF FWD SPAR ON RIB # CC670-14082-4, IT MEASURES .160 LONG . (1) AT STA. #48 19 INCHES AFT OF FWD, SPAR ON RIB # CC670-14985-4 THAT MEASURES .191. (1) AT STA. 48 21 INCHES AFT. OF FWD SPAR ON RIB #CC670-14085-4. IT MEASURES.184 LONG (1) AT STA. #52 15 INCHES AFT OF FWD SPAR ON RIB #CC670-14165-4 IT MEASURES.168 LONG. ALL HOLES HAVE .75 ED FROM EDGE OF RIB AND GO THROUGH BOTTOM SKIN #CC670-14061-2. THE INBRD FLAP ALSO HAS 15 OVERSIZED HOLES MEASURING 0.161 RANGING FROM FLS15 TO FLS 147.5 IN THE TRAILING EDGE CHANNEL P/N CC670-14070-2 AND LOWER SKIN PANEL P/N CC670-14061-2. COMPLIED WITH REO 690-57-52-519 REV. A 2025-05-05 ALL STEPS.
